# SDR SWAA2025041423821

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 8,585 hours, 4,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PASSENGER COMPARTMENT; THE GAPS BETWEEN THE FIRST AND SECOND PHOTOLUMINESCENT STRIPS ON BOTH SIDES IS INSUFFICIENT.<[01] ADJUSTED PHOTOLUMINESCENT LIGHT STRIPS BETWEEN THE FIRST AND SECOND STRIPS ON BOTH SIDES PER AMM 33-51-15;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR LIGHT STRIP READJUSTMENT.
